MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-4000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda for 483 that was issued to the firm as of january 2019.
 
Event or Problem Description
The patient experienced bleeding, clotting and has been ventilated several times during lebus.Navigation operated as intended, however, doctor was only able to obtain one sample before the case ended abruptly and the patient was admitted due to excessive bleeding.Grade 3-4 bleeding indicated.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
SPIN THORACIC NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1908 innerbelt business center
saint louis MO 63114
MDR Report Key9401568
Report Number3007222345-2019-00010
Device Sequence Number19355249
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Device Lot Number82845171006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;